MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67NFP40
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that a trach was dislodged during patient transfer from bed to scale.Following code event, the nurse inspected trach and noted that the cuff had 1.5ml of water and the trach did not inflate.The nurse then filled it at its maximum capacity of 3ml, thus trach still did not inflate all the way around.After the patient was stabilized, they tried to use an additional product to resolve the issue but to no avail.There was patient involvement and outcome of the injury is still ongoing.Cpr(cardiopulmonary resuscitation) and increased patient care needed are listed as medical intervention.
 
Additional Manufacturer Narrative
D9: 8/26/2025.One used sample was received for evaluation.Visual and functional testing were unable to verify or duplicate the reported problem.A probable root cause was unable to be established.No lot number was provided; therefore, a device history record (dhr) review could not be conducted.

Brand Name
BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22798346
Report Number3012307300-2025-09674
Device Sequence Number8286760
Product Code JOH
UDI-Device Identifier10351688518767
UDI-Public(01)10351688518767
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67NFP40
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 MO
Patient SexFemale
Patient Weight8 KG
Patient EthnicityNon Hispanic
Patient RaceWhite